Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Had unprotected sex, taken morning after pill. Cramping, feeling sick. Help

hi we had unprotected sex and it was my first day of my periods , he came many times in me . next day i took a morning after pill . after my period stopped we had again sex and again came in me , took another pill. two weeks later i got sick , i was shocked cause i was not due. it lasted 4 days but its cramping and is very sore. plzzz help me!!!
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Since you had taken the emergency pill twice during the same cycle, your normal hormonal milieu is obviously disturbed. This would cause disturbed cycles. Please remember that safe period is from day 1 - day 10 and day 18- day 30 approximately in a 28-30 day cycle. Also, please use a regular form of contraception and restrict the use of emergency pill to only a couple of times a year. Please consult your doctor for further assistance. Wish you good health.
Answered: Mon, 22 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor